# SDR AALA20020719

- Difficulty date: May 18, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - FROM ROW 19 TO THE BACK OF AIRCRAFT, EMERGENCY LIGHTS WILL NOT LIGHT UP.  SPLICED BAD CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
